Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Prescribed Cyproheptadine, Dexona, Stanozolol to gain weight. Are medicines safe?

i am skinny and i had consulted a chemist and he gave me 10 days course of medinces. Cyproheptadine 4mg ( before lunch and dinner ) Dexona 0.5 mg ( after lunch and dinner ) Stanozolol ( after noon ) and i had received positive results i had gained 8 kg .. in last 20 days .. i had taken 10 days course mentioned above and next 10 days i had half the medicens my slef .. i want to know that m i doing right ? will it harm my health in future ? and how long should i contnue beacuse i want to get healthier ? pls reply as soon as possible
Sat, 30 Mar 2013
Report Abuse
Internal Medicine Specialist 's  Response
Dear friend, welcome and thanks for entrusting your query here at Healthcaremagic!
I am Dr. Prasad Akole (Critical Care Expert- http://bit.ly/Dr-Prasad-Akole) and am glad to address to your query here.

Good that you asked.
You are committing a horrible mistake to take these drugs, which can definitely harm your body and sometimes be fatal.
You should immediately stop them and see a physician.
Cyproheptadine is an appetite stimulant and can cause serotonergic effects in excess.
Dexona is a steroid and can cause dangerous effects like bone thinning, ulcer and bleeding, weight gain, electrolyte imbalance, weakened immunity and make prone to infections.
Stanzolol is an anabolic steroid and also can cause much harm.

I warn you to keep away from such practices and get the prescribing chemist into legal hands.

I hope to have answered your query satisfactorily. Please ask for any clarifications before closing and rating this answer.
Take care and please keep me informed of your progress at http://bit.ly/Dr-Prasad-Akole
Good Luck! Thank you!!
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Piperidines


Prescribed Cyproheptadine, Dexona, Stanozolol to gain weight. Are medicines safe?

Dear friend, welcome and thanks for entrusting your query here at Healthcaremagic! I am Dr. Prasad Akole (Critical Care Expert- http://bit.ly/Dr-Prasad-Akole) and am glad to address to your query here. Good that you asked. You are committing a horrible mistake to take these drugs, which can definitely harm your body and sometimes be fatal. You should immediately stop them and see a physician. Cyproheptadine is an appetite stimulant and can cause serotonergic effects in excess. Dexona is a steroid and can cause dangerous effects like bone thinning, ulcer and bleeding, weight gain, electrolyte imbalance, weakened immunity and make prone to infections. Stanzolol is an anabolic steroid and also can cause much harm. I warn you to keep away from such practices and get the prescribing chemist into legal hands. I hope to have answered your query satisfactorily. Please ask for any clarifications before closing and rating this answer. Take care and please keep me informed of your progress at http://bit.ly/Dr-Prasad-Akole Good Luck! Thank you!!